Jump to content

At 47 days, w/d symptoms have gotten really bad


[bc...]

Recommended Posts

[bc...]

I am going crazy!

 

I'm at 47 Days into a CT from 30+ mg of Valium. The last few days things have really begun to get worse, especially the anxiety. I wake up in the morning to anxiety and it just has me in its grip all day. I can usually get to sleep OK, but after 3-4 hours it wakes me up and I toss and turn until sunrise.

 

Is it common for symptoms to return much stronger after nearly seven weeks? For a while there things were getting better day by day, but the last few days have left me just overwhelmed. My wife has gotten really worried about me, and to be honest, I'm beginning to worry about myself. I don't want to reinstate because I've suffered through so much to get where I am, but I just don't know if I can keep pushing ahead. Nothing helps!

 

Me on Day 47:  :o

Link to comment
Share on other sites

Hi Tuscon,

 

It is not uncommon for symptoms to peak in 90 days for people that cold turkey. After my c/t my symptoms lessened after 6 weeks and then started to build at 8 weeks and continued building right up to 3 months and 3/4 weeks. Once established, that peak is where I road this out from. Another site has a thread locked about this specific thing you are asking so people understand it is not uncommon.

 

That said, if people do peak within that timeframe, they can just as easily come down very quickly. It doesn't mean they will hold there for a long time if that happens. Always try to remember, not to gage your progress on others. And, if you read of some that take longer like me, never think that will be you. We all have very different variables.

 

I'm in your corner with the rest of them. xoxoxo

Link to comment
Share on other sites

Jac, you've stated you won't reinstate, so this means, you live with what is happening to you.  Everything you're feeling is a result of the drug, and the only weapon you have against it is time, so be glad that 47 days have passed and you're not back at day 1.  I know it's horrible, believe me I do, but you just have to keep waking up and making it through each day.  You can do this, I know you can.
Link to comment
Share on other sites

I am rooting for you!

 

I havent c/t so cant speak from experience, only what I have read, and yes, sx can get worse and then slowly fade.

 

what tools do you have for coping with the anxiety?? anything help?

 

Hope you can hang in there. You are closer to being totally healed every day!!

 

Link to comment
Share on other sites

Are you eating something first thing in the morning to get your blood sugar up?  Not having something on your stomach can set the stage for problems for the rest of the day.
Link to comment
Share on other sites

Well, you answered my question, it sounds like you've got a pretty good routine going for you.  Yep, you made it through day 47.  That was the magic number I was hanging onto when I quit because I read a story about Stevie Nicks when I first quit and was trying to find out what was wrong with me.  She said it took her 47 days to detox, so I thought I'd be better by 47 days, nope.  :(
Link to comment
Share on other sites

I've heard so many different stories now about the "ramp up phase"--2 months, 4 months, 6 months.  I have only had a couple hours where I thought "I can survive this".  I'm just a little ahead of you at 56 days and it's still really bad and I have some new symptoms today.  Cheering for you because I totally get it.  So many have gone before us and have healed and though I feel like the biggest wimp on the planet, I know it's just the poison talking!!!  We can do this!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!  The world needs us!!!!!!

 

Love,

Mary

Link to comment
Share on other sites

During the last 2 weeks of the 3rd month I had something weird happen.  For seven days straight my symptoms intensified and I felt like I was back at day one.  But then suddenly my symptoms drastically improved for the next seven days (and still counting).  The following link says:

 

"It is very typical to have setbacks at different points of time (these times can vary). These setbacks can be so intense that people feel their healing hasn't happened at all; they feel they have been taken right back to beginning."

 

And...

 

"People typically find that after a bad spell, symptoms improve and often go away forever. Try to remember this when times are hard."

 

So keep this in mind if you have a bad spell.  My symptoms improved afterward and a few disappeared.  Here is the link:

 

http://psychmedaware.org/recovery_tips.html

 

Link to comment
Share on other sites

Hi Tucson - I am at Day 37 and had a massive panic attack yesterday - chest tight, palpitations and flushed - I thought I was going to die.  I never had anything like this before benzos or during my taper - it scared the hell out of me!  I really didn't think I could go on.  But there is no life for me on this poison and I kept reminding myself of that.  While I don't feel great today, the worst has passed and now I am dealing with the psychological scars of yesterday.  The mind is very powerful - we must think positively!  Hang in there - we will make it!  Best, Billwill
Link to comment
Share on other sites

The worst of my symptoms hit me around the 8-10 week mark. Had lots of ups and downs since then but the good news is that things seem to be getting better and better.

 

You just have to grit your teeth and have faith that you are probably going through the worst of it and things will eventually get better- MUCH better.

Link to comment
Share on other sites

×
×
  • Create New...